Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 649, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 22, 2008, 4:46 PM CDT for Attala County, Holmes County, Mississippi. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 4:46 PM CDT (21:46 UTC)
- Expired
- Jul 22, 2008, 5:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Attala County, MS, Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 78 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 4:55 PM CDT | TSTM WND DMG | 2 Ne Goodman, MS | A FEW TREES DOWN NEAR GOODMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1516 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 222146
SVRJAN
MSC007-051-222230-
/O.NEW.KJAN.SV.W.0649.080722T2146Z-080722T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ATTALA COUNTY IN CENTRAL MISSISSIPPI...
SOUTHEASTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF DURANT...
* UNTIL 530 PM CDT
* AT 446 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GOODMAN...OR 8 MILES SOUTHWEST OF DURANT...AND MOVING NORTHEAST AT
8 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTHEAST OF MCMILLAN BY 510 PM CDT...
DURANT BY 530 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3319 8987 3299 8969 3288 8987 3289 8988
3289 8995 3288 8996 3291 9003 3296 9009
TIME...MOT...LOC 2146Z 237DEG 7KT 3299 8992
$$
JC1 follow-up statement
000
WWUS54 KJAN 222214
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT TUE JUL 22 2008
MSC007-051-222230-
/O.CON.KJAN.SV.W.0649.000000T0000Z-080722T2230Z/
HOLMES MS-ATTALA MS-
513 PM CDT TUE JUL 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN ATTALA AND SOUTHEASTERN HOLMES COUNTIES...
AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GOODMAN...OR 8 MILES SOUTHWEST OF DURANT...MOVING NORTHEAST AT 10
MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3319 8987 3299 8969 3288 8987 3289 8988
3289 8995 3288 8996 3291 9003 3296 9009
TIME...MOT...LOC 2213Z 227DEG 9KT 3299 8993
$$
OLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 4:00 PM CDT, 46 minutes earlier.
Area forecast discussion, Jul 22, 4:00 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CDT TUE JUL 22 2008
.DISCUSSION...THE EASTERN EXTENT OF THE LARGE RIDGE OF UPPER LEVEL
HIGH PRESSURE CENTERED IN THE MIDDLE OF THE NATION WILL GET SHOVED
BACK TO THE WEST OVER THE NEXT FEW DAYS. THE COMBINATION OF THE
TROUGH AND SURFACE FRONT RESPONSIBLE FOR THIS FEAT WILL AFFECT THE
ARKLAMISS MAINLY TOMORROW...PRODUCING CONSIDERABLE RAIN CHANCES
(ESPECIALLY FOR AREAS EAST OF THE MISSISSIPPI RIVER). CONVECTION FOR
LATE TODAY COULD STILL WET A BIT OF GROUND AS WELL WITH VERY DRY
AREAS ALONG AND JUST SOUTH OF THE INTERSTATE TWENTY CORRIDOR PERHAPS
GETTING SOME STORMS TO FIRE UP EARLY THIS EVENING. THE PRESENCE OF
DECENT UPPER LEVEL ENERGY DIVING SOUTHEAST THROUGH THE MID MS AND
TENNESSEE VALLEY LATE TODAY INTO EARLY TOMORROW WILL LIKELY
AGGREGATE ONE OR TWO THUNDERSTORMS COMPLEXES THAT MAKE THE FORECAST
PROCESS TRICKY. ONLY FAR NORTHERN AREAS OF THE CWA SHOULD BE NEAR
THE EXPECTED PATH OF POTENTIAL COMPLEXES THROUGH MOST OF THE
TONIGHT...BUT THE BULK OF THE REGION WILL BE IN THE GENERAL BULLSEYE
TOMORROW. ANY COMPLEX AFFECTING THE REGION WILL BRING AT LEAST SOME
SEVERE WEATHER RISK (FROM STRONG WINDS AND/OR HAIL)...BUT LACK OF
CONSIDERABLE ATMOSPHERIC LAPSE RATES AND ASSOCIATED INSTABILITY WILL
NOT MAKE THE RISK VERY HIGH. SEE THE HWO FOR DETAILS.
ADDRESSING THE ISSUE OF HEAT...WE WILL LET THE HEAT ADVISORY GOING
FOR AREAS ALONG AND NORTH OF I-20 EXPIRE AT 6 PM (ALTHOUGH I ALREADY
LET THE ADVISORY GO FOR LOCATIONS AROUND THE GOLDEN TRIANGLE DUE TO
RAIN-COOLED AIR). SOME OF THE LOCATIONS IN TODAYS ADVISORY MAY NOT
FALL BELOW THE MID 70S TONIGHT WHICH WOULD MIGHT PUT THEM IN-LINE
FOR MORE ADVISORY CONDITIONS TOMORROW IF SIMILAR CONDITIONS WERE
EXPECTED. WHILE THERE IS DEFINITELY THE POTENTIAL THAT AT LEAST
ISOLATED LOCATIONS IN THE REGION (MAINLY WEST OF INTERSTATE 55)
COULD STILL SEE HEAT INDICES PEAK AT 105 DEGREES TOMORROW...THE MUCH
GREATER PREVALENCE OF CLOUDS AND RAIN MAKE CONFIDENCE OF WIDESPREAD
ADVISORY CONDITIONS QUITE LOW AT THIS POINT. SUBSEQUENT SHIFTS WILL
MONITOR THE SITUATION CLOSELY...BUT FOR NOW WE WILL JUST LET THE
ADVISORY EXPIRE AT 6 PM.
BEYOND TOMORROW...A WEAK BOUNDARY THAT WILL MOVE INTO LOWER MS
VALLEY TOMORROW WILL BE THE FOCUS FOR SCATTERED (MAINLY DIURNAL)
SHOWER AND THUNDERSTORM DEVELOPMENT THURSDAY AND FRIDAY. THE
PRESENCE OF HIGH MOISTURE LEVELS IN THE LOWER ATMOSPHERE (AND
ASSOCIATED CLOUDS AND PRECIP) WILL HELP TO KEEP TEMPERATURES
TOLERABLE THROUGH FRIDAY...ALTHOUGH HUMIDITY WILL BE HIGH.
HOWEVER...BY SATURDAY THE UPPER RIDGE LOOKS TO BUILD BACK EAST
TOWARD THE LOWER MS VALLEY WITH A VENGEANCE...SHOVING HEAT BACK INTO
THE REGION FROM THE WEST (AND PROBABLY MOST OF THE SIGNIFICANT
SHOWER AND THUNDERSTORM ACTIVITY EAST OF THE ARKLAMISS). THE GFS
MODEL HAS BEEN MUCH MORE AGGRESSIVE WITH BUILDING THIS HEAT INTO THE
AREA THIS COMING WEEKEND INTO EARLY NEXT WEEK...WITH THE EURO MODEL
LOOKING COOLER AND WETTER. HOWEVER...THE OPERATIONAL GFS MODEL HAS
GREAT SUPPORT FROM ITS 20 ENSEMBLE MEMBERS AND THE MEAN OF THESE
MEMBERS EVEN LOOKS MORE AGGRESSIVE WITH HEAT THAN THE OPERATIONAL
MODEL (WHICH IS SURPRISING). WITH ALL THIS IN MIND I ROSE HIGH
TEMPERATURES SOME 2 TO 5 DEGREES EVERYWHERE FROM SATURDAY THROUGH
NEXT TUESDAY. THE HOTTEST STRETCH COULD BE SUNDAY AND MONDAY WHEN
MORE WIDESPREAD 100S ARE POSSIBLE (ALTHOUGH THE OFFICIAL FORECAST IS
NOT QUITE THAT AGGRESSIVE YET). THERE STILL IS A CHANCE THE EURO
MODEL IS CORRECT AND THAT MOST OF THE HEAT WILL REMAIN WEST OF THE
LOWER MS VALLEY WITH THIS NEXT HEAT WAVE...BUT THOSE CHANCES SEEM TO
BE GROWING SLIMMER BY THE DAY. BEST TO TRY AND NOT LET THIS HOT
STRETCH SNEAK UP ON US LIKE THE LAST ONE. /BB/
&&
.AVIATION...THERE IS STILL A LITTLE HAZE OUT THERE BUT OVERALL MOST
OF THE AREA IS IN GOOD SHAPE WITH VFR CONDITIONS. THE BIGGEST
CONCERN WILL BE CONVECTION ACROSS THE NORTHEAST. THE SITES THAT WILL
MOST LIKELY BE AFFECTED WILL BE GTR...GWO AND MEI. ELSEWHERE ISLTD
SHRA AND TSRA WILL BE POSSIBLE. ANY SITE THAT SEES CONVECTION WILL
HAVE THE USUAL ISSUES SUCH AS LOWERED VISBIES FROM RAIN(POSSIBLY
DOWN TO 1SM) GUSTY WINDS AROUND OR GREATER THAN 30KTS AND LIGHTNING.
OUTSIDE OF CONVECTION SITES SHOULD REMAIN IN VFR STATUS THROUGH MOST
OF THE NIGHT. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 73 94 73 94 / 20 55 42 24
MERIDIAN 72 92 71 93 / 24 68 39 31
VICKSBURG 75 95 73 95 / 18 46 36 19
HATTIESBURG 73 92 71 93 / 23 70 39 30
NATCHEZ 74 90 74 91 / 23 62 37 25
GREENVILLE 74 96 73 93 / 29 33 48 16
GREENWOOD 75 92 73 94 / 36 46 47 18
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR MSZ018-019-
025>052.
LA...HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR LAZ007>009-015-
016-023.
AR...HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR ARZ074-075.
&&
BB/CABHazardous weather outlook, Jul 22, 3:36 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 336 PM CDT TUE JUL 22 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 232045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 336 PM CDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY AFTERNOON HEAT INDEX VALUES WILL CONTINUE TO RANGE FROM 103 TO 109 THROUGH THE REMAINDER OF THE AFTERNOON ACROSS A GOOD PORTION OF THE REGION. THE AREA OF GREATEST CONCERN WILL BE THE NORTHWESTERN AND CENTRAL PORTIONS OF MISSISSIPPI...NORTHEASTERN LOUISIANA AND EXTREME SOUTHEASTERN ARKANSAS. THIS AREA SAW OVERNIGHT LOWS BRIEFLY IN THE MIDDLE 70S AND WITH HEAT INDICES OF 105 OR GREATER...A HEAT ADVISORY WILL REMAIN IN EFFECT UNTIL 6 PM THIS EVENING. ELSEWHERE CONDITIONS WILL STILL BE QUITE OPPRESSIVE SO BE SURE TO DRINK PLENTY OF WATER AND AVOID PROLONGED EXPOSURE TO THE SUN ON THESE TYPE OF DAYS. IN ADDITION TO THE HEAT...STRONG STORMS WILL BE POSSIBLE FOR THE REMAINDER OF THE AFTERNOON AND EARLY EVENING HOURS ACROSS THE NORTHEAST. THERE MAY ALSO BE AN ISOLATED SEVERE STORM OR TWO. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE WINDS UP TO 60 MPH AND SMALL HAIL. THE AREA OF GREATEST CONCERN WILL BE ALONG AND NORTHEAST OF A LINE FROM DE KALB TO GRENADA. AFTERNOON HEATING IN A MOIST ENVIRONMENT HAS PROVIDED SUFFICIENT INSTABILITY TO ALLOW A FEW STORMS IN THIS AREA TO BECOME POTENT. TOMORROW ISOLATED STRONG STORMS WILL BE POSSIBLE AGAIN DURING THE AFTERNOON AND EARLY EVENING. THE MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF I 20. THESE STORMS WILL BE CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 24
In the hours before
Special weather statement, Jul 22, 3:17 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 317 PM CDT TUE JUL 22 2008 MSZ029-222055- WEBSTER MS- 317 PM CDT TUE JUL 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER EMBRY AT 317 PM CDT...MOVING EAST AT 10 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CENTRAL WEBSTER COUNTY SHOULD MONITOR THIS STORM CLOSELY. JC
Local storm report, Jul 22, 3:50 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG LOUISVILLE 33.12N 89.05W
07/22/2008 WINSTON MS LAW ENFORCEMENT
POWER LINES DOWN AT EUBANKS WRECKER SERVICE
&&Special weather statement, Jul 22, 4:07 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 407 PM CDT TUE JUL 22 2008 MSZ044-222115- LEAKE MS- 407 PM CDT TUE JUL 22 2008 ...STRONG THUNDERSTORM OVER NORTHERN LEAKE COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF SINGLETON AT 407 PM CDT...MOVING NORTHEAST AT 8 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHERN LEAKE COUNTY SHOULD MONITOR THIS STORM CLOSELY. OLB
Special weather statement, Jul 22, 4:09 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 409 PM CDT TUE JUL 22 2008 MSZ027-028-032-037-038-222155- CARROLL MS-MONTGOMERY MS-CHOCTAW MS-ATTALA MS-WINSTON MS- 409 PM CDT TUE JUL 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 7 MILES SOUTHWEST OF POPLAR CREEK AT 409 PM CDT...MOVING EAST AT 17 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN EXTREME WEST CENTRAL WINSTON...NORTHEASTERN ATTALA... SOUTHERN CHOCTAW...SOUTHEASTERN MONTGOMERY AND EXTREME SOUTHEASTERN CARROLL COUNTIES SHOULD MONITOR THIS STORM CLOSELY. BANNAN
Local storm report, Jul 22, 4:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG EUPORA 33.54N 89.28W
07/22/2008 WEBSTER MS EMERGENCY MNGR
REPORTS OF TREES AND LARGE LIMBS DOWN IN SEVERAL
LOCATIONS ACROSS THE COUNTY.
&&Special weather statement, Jul 22, 4:43 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 443 PM CDT TUE JUL 22 2008 MSZ036-037-042-043-222215- MADISON MS-HOLMES MS-ATTALA MS-YAZOO MS- 443 PM CDT TUE JUL 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER GOODMAN AT 443 PM CDT...MOVING NORTHEAST AT 4 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN EXTREME NORTHEASTERN YAZOO...SOUTHWESTERN ATTALA... SOUTHEASTERN HOLMES AND NORTH CENTRAL MADISON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 1:36 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 39 min |
| Jul 22, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 40 min |
| Jul 22, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 30 min |
| Jul 22, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 46 min |
| Jul 22, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 27 min |
| Jul 22, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 40 min |
| Jul 22, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery | 43 min |
| Jul 22, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 36 min |
| Jul 22, 6:11 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 49 min |
| Jul 22, 6:24 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 51 min |
| Jul 22, 6:39 PM CDT | Flash Flood Warning | JAN | Lauderdale | 43 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.